$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 3




Rosacea again, HELP

Posted By: Patti
Date: March-05, 1998 at 09:49:11

If anyone can give me any advice, I would very much appreciate it! It seems to come back every few weeks now, and stronger each time. I am trying to not eat anything hot or spicy, and no red wine. This time, I had a taco salad, that I made, then added some salsa, that, according to the list of ingredients had no cayenne. Just chili peppers. I added four drops, and the next day I had the worse flareup ever. It has lasted almost five days now. Is there anything I can do 1. To alleviate the burning and itching, and soreness? and 2. To get rid of this problem?
I went to the website for rosacea, and got very discouraged after reading there is very little to be done. I am just wondering if there is some connection between this problem and candida and food allergies. The page mentioned taking antihistamine two hours before meals, and I am curious if this is a good practice on a regular basis. If there is a connection, shouldn't it lessen as I get the candida under control? I appreciate your responses on this.



Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved